Robust estimation based on spacings in weighted exponential models

Tom 34 / 2007

Pawe/l B/la/zej, Jaros/law Bartoszewicz Applicationes Mathematicae 34 (2007), 405-411 MSC: 60E15, 62F10, 62F35, 62N02. DOI: 10.4064/am34-4-4

Streszczenie

Using Zieli/nski's (1977, 1983) formalization of robustness B/la/zej (2007) obtained uniformly most bias-robust estimates (UMBREs) of the scale parameter for some statistical models (including the exponential model), in a class of linear functions of order statistics, when violations of the models are generated by weight functions. In this paper the UMBRE of the scale parameter, based on spacings, in two weighted exponential models is derived. Extensions of results of Bartoszewicz (1986, 1987) are given.

Autorzy

  • Pawe/l B/la/zejMathematical Institute
    University of Wroc/law
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail
  • Jaros/law BartoszewiczMathematical Institute
    University of Wroc/law
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek